Narcotic Drug Abuse - Everybody Needs Know Narcotic Drug Abuse Facts

This article is about how Narcotic Drug abuse or over dose can create a serious threat to life.   Read this article and know the facts that everybody should know of Narcotic Drug Abuse.

Opiods

Opiods is medically use as powerful pain relievers.

Pain is one of the reasons why people seek immediate medical attention to the doctors. The Doctors will prescribe different types of medications in order to relieve the pain.

NARCOTIC DRUG ABUSE: FACTS THAT EVERYONE NEEDS TO KNOW

BUT WHEN CAN WE SAY THAT ENOUGH IS ENOUGH?

A person can become dependent on any opiod. Some people become dependent after starting their use for appropriate medically prescribed control of pain. Tolerance can develop after 2 to 3 days of continued use. People who develop tolerance may show few signs of drug use and function normally in their usual activities as long as they have accessed to the drugs.

SYMPTOMS AND COMPLICATIONS:
OPIODS have many effects. It is a strong sedating drugs and cause people to become quiet and introspective (examination of one's own conscious thoughts and feelings). Opiods may also produce euphoria (a person experiences pleasure or excitement and intense feelings of well-being and happiness) sometimes simply because severe has finally been relieved. They dull pain and may enhance sexual pleasure. They also cause constipation (bowel movements that are infrequent or hard to pass); flushed or warm skin and lowered blood pressure; itching; constricted pupils; slow and shallow breathing; decrease heart rate and decrease body temperature. Opiods may caysecnfsion especially to older people.

Addiction to Opiods can lead to lung problems such as lung irritations from aspiration (inhalting saliva or vomit), pneumonia, abscesses and pulmonary embolism.

Addiction to Opiods can lead to neurologist problems because of the inadequate blood flow to thbain which lead to coma.Quinine is a common heroin contaminant its symptoms include double vision, paralysis and other nerve injury symptoms including Guillain-Barre syndrome.

OPIOD OVERDOSE
Drug overdose presents a serious threat to life. It suppresses breathing and can cause the lungs to fill with fluids. Pregnant women should not take opiods because the heroin and methadone easily cross the placenta into the fetus. A newborn with addicted mother may quickly develop withdrawal symptoms including tremors, high pitched crying, jitters, seizures and rapid breathing.

Withdrawal symptoms can appear as early as 4 to 6 hours after opiod use stops and generally peak within 36 to 72 hours.

The first sign of withdrawal symptoms is rapid breathing, usually accompanied by yawning, perspiration, crying and a runny rose. Other signs include hyperactivity, a sense of heightened alertness, agitation, an increase heart rate, fever, dilated pupils, gooseflesh, tremors, muscle twitching, hot and cold flashes, muscle aches, loss of appetite, abdominal cramps, and diarrhea.

ANTIDOTE
Emergency treatment: An opiod overdose is a medical emergency that must be treated quickly to prevent death. Breathing may require support, sometimes with a ventilator, if the overdose has suppressed breathing. A drug called NALAXONE is given intravenously as an antidote to the opiod.

DETOXIFICATION AND REHABILITATION
Treatment is usually needed to lessen the symptoms of withdrawal. Symptoms of opiod withdrawal can also be relieved with a drug called CLONIDINE. However, clonidine may cause some side effects, including low blood pressure, drowsiness, restlessness, insomnia, irritability, rapid heartbeat and heahaches.

0 comments:

Post a Comment